# SDR CALA2020011900176

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOASTAL CRACKED ST STA 344+12 LBL 12 REF NR 99867002. REMOVED AND REPLACED INTERCOASTAL AT CABIN FLOOR STRUCTURE STA 344+12 LBL 12 IAW SRM 51-40-02 AND SRM 51-40-05 COMPLIED WITH INSPECTION.
